# SDR SWAA2022031067217

- Difficulty date: July 9, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N568WN
- Make and model: Boeing 737-76N
- Aircraft serial: 32583
- Aircraft time: 55,773 hours, 27,078 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT COVER PLATE FOR FLOOR PANEL 140CF CORRODED LOWER SURFACE / VERIFY LIMITS FOR AFT CARGO PIT COVER PLATE FOR FLOOR PANEL 140CF NO LIMITS GIVEN IN THE SRM REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0. P;C. VERIFIED NEW PART IAW IPC 25-52-10-02 PART #453A2611-2. PLACED PART BACK ON RACK.
